# SDR AALA20180120009

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880034
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE UPPER CORNER OF FIRST OFFICERS R1 WINDOW POST BETWEEN BS 178 TO  259.5.  INSTALLED A DOUBLER & TRIPPLER IAW EA 276046A.
